Side Effects Of Drinking Postinor 2?

Illustration of Side Effects Of Drinking Postinor 2?
Illustration: Side Effects Of Drinking Postinor 2? cdn.differencebetween.net

Doctor … I want to ask … on my 22nd menstruation. Then on the next 2 months I have contact with my husband … On that 2nd day I take Postinor 2. After 8 days later on the 10th I have a relationship with my husband later I see a brownish liquid coming out..it lasts for 5 days..will the menstrual fluid yes doctor … while my menstrual cycle is 22 … why on the 10th there is a brownish liquid that comes out … is this the effect of dr drink postinor 2 yes doctor..thank you

1 Answer:

Hello. Thank you for the question submitted to HealthReplies.com. We can understand the concern you feel.


The product you mentioned is a drug containing levonorgestrel. Levonorgestrel can be used as an emergency contraceptive method, which works by preventing the release of eggs from the ovaries and inhibiting fertilization of the egg by sperm cells. In addition, levonorgestrel also affects the thickness of the uterine wall so that it helps prevent pregnancy.


One of the side effects that can occur from using levonorgestrel is spots and bleeding outside the menstrual cycle. Do not rule out the possibility that your complaint is a clinical manifestation of the side effects of these products. However, this still requires a direct examination by a doctor. Therefore, you are advised to consult directly with a specialist obstetric and gynecologist so that evaluation and treatment is needed. The doctor may plan a supplementary examination according to the indications found, for example an ultrasound of the uterus.


At home, you are advised to get adequate rest, drink at least 8 glasses of water a day, and eat regularly balanced nutritious food. Thus information from us. Hopefully always healthy. May be useful.

: by

Related Question

Often Headaches And Body Like Shock?

Often Headaches And Body Like Shock?

(11 months ago)

I want to ask,. In recent years I often experience pain in the head of my head and it has happened around the year 2010 ago. The initial symptoms are just ordinary headaches but ov... Read more

Difficulty Defecating And Urinating After A Fever?

Difficulty Defecating And Urinating After A Fever?

(11 months ago)

Morning. Doctor, I want to ask. I am 28 years old. I have difficulty defecating and urinating is difficult after experiencing a high fever, colds and cough and low back pain. I hav... Read more

Headache And Vomiting After A Few Days Of The Accident?

Headache And Vomiting After A Few Days Of The Accident?

(10 months ago)

Good evening, I want to ask my niece 5 yrs 8 months. Had an accident in a car hit with a speed of under 40 KM / hour. R n r n Injury to the front of the head, precisely above the l... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *